# SDR UPS07M49770

- Difficulty date: March 19, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Dented
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TAIL CONE ACCESS PANEL SUPPORT ANGLE RIGHT DENTED.  SUPPORT DENTED AREA SMOOTHED & MEASURED D/Y 0.75"X0.040"=18.75 BEYOND LIMIT SRM 51-80-01VIIR38.  SUPPORT ANGLE FAB BOEING DWG AKC7546.  HEAT TREAT PER DPS 7.00-1 & HARDNESS VALUE HRB 58.5 PER DPS 1.05-3.  HOLES TRANSFERRED SRM 51-35-01VIIR38.  NEW SUPPORT TREAT & PAINT SRM 51-21-01VIIR38.  INSTL PER SRM 51-35-01VIIR38.
